Previous |  Up |  Next


Title: Free groupoids in varieties determined by a short equation (English)
Author: Ježek, J.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 23
Issue: 1
Year: 1982
Pages: 3-24
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
MSC: 08B20
MSC: 20L05
idZBL: Zbl 0527.08006
idMR: MR0678473
Date available: 2012-10-05T20:43:08Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_023-1982-1_2.pdf 1.323Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo